Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Unprotected sex. Took morning after pill, delayed periods. Negative pregnancy test. Suggestions?

I took the morning after pill December 5th after an accident occured on the last day of my period (December 4th) I havent had any withdrawal bleeding and my period is now late 8 days. I am completely stressed out and have a jet lag of 7 hours difference from home. I took a HPT 3 days after I was late and it came negative, is this normal? what could it be?
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi. Usually if you take morning after pill before ovulation as in your case you should get withdrawl bleeding within 7 days. You were probably in your safe period when you had unprotected intercourse and you took the pill also as a precaution. So, ideally nothing should happen. But if cycle is delayed by 15 days, get a scan done.
Answered: Mon, 21 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor